Alert archive / Oregon / Gale Warnings in 2015

Gale Warning 30, NWS Medford, OR

July 28, 2015

NWS Medford, OR issued this gale warning at Jul 28, 2015, 3:03 PM PDT. It took effect at Jul 28, 2015, 5:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 28, 2015, 3:03 PM PDT (22:03 UTC)
In effect from
Jul 28, 2015, 5:00 PM PDT
Expired
Jul 29, 2015, 2:10 AM PDT
In force
9 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WHUS76 KMFR 282203
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
303 PM PDT TUE JUL 28 2015

.A STRONG THERMAL TROUGH ALONG THE COAST WILL BRING STRONG NORTH
WINDS TO THE COASTAL WATERS WITH AN AREA OF GALES SOUTH OF CAPE
BLANCO INTO WEDNESDAY MORNING. STEEP TO VERY STEEP SEAS WILL BE
DOMINATED BY SHORT PERIOD WIND WAVES.

PZZ376-291115-
/O.CAN.KMFR.GL.W.0029.000000T0000Z-150729T1500Z/
/O.NEW.KMFR.SI.Y.0205.150729T0000Z-150731T0000Z/
/O.CAN.KMFR.SE.W.0035.000000T0000Z-150730T1800Z/
/O.UPG.KMFR.SI.Y.0203.000000T0000Z-150730T1800Z/
/O.NEW.KMFR.GL.W.0030.150729T0000Z-150729T1500Z/
/O.NEW.KMFR.SE.W.0036.150729T0000Z-150730T0600Z/
/O.EXT.KMFR.SW.Y.0216.150729T0000Z-150731T0000Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
303 PM PDT TUE JUL 28 2015

...GALE WARNING IN EFFECT UNTIL 8 AM PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 11 PM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY FOR WINDS AND SEAS IN EFFECT UNTIL 5 PM
PDT THURSDAY...

* WINDS: NORTH 30 TO 35 KT WITH HIGHER GUSTS. THE STRONGEST WINDS
  WILL OCCUR THIS AFTERNOON AND EVENING. NORTH WINDS WILL DIMINISH
  TO 20 TO 30 KT WEDNESDAY MORNING.

* SEAS: VERY STEEP WIND DRIVEN SEAS OF 9 TO 11 FEET...SUBSIDING
  TO 6 TO 8 FEET BY THURSDAY AFTERNOON. THE HEAVIEST SEAS WILL
  OCCUR IN THE AFTERNOONS AND EVENINGS.

* AREAS AFFECTED: GALES WILL AFFECT AREAS FROM GOLD BEACH 
  SOUTH. VERY STEEP HAZARDOUS SEAS WILL OCCUR OVER THE ENTIRE 
  AREA. 

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ356-291115-
/O.CAN.KMFR.SE.W.0035.000000T0000Z-150729T1500Z/
/O.CAN.KMFR.SI.Y.0203.000000T0000Z-150730T1800Z/
/O.CAN.KMFR.SW.Y.0214.000000T0000Z-150730T1800Z/
/O.NEW.KMFR.SI.Y.0205.150729T0000Z-150730T0600Z/
/O.EXB.KMFR.SW.Y.0216.150729T0000Z-150730T0600Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
303 PM PDT TUE JUL 28 2015

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM
PDT WEDNESDAY...
...HAZARDOUS SEAS WARNING IS CANCELLED...

* WINDS: NORTH 20 TO 25 KT. THE STRONGEST WINDS WILL OCCUR IN
  THE AFTERNOONS AND EVENINGS. WINDS WILL DIMINISH THURSDAY
  MORNING.

* SEAS: VERY STEEP WIND DRIVEN SEAS OF 6 TO 8 FEET...SUBSIDING TO
  5 TO 7 FEET WEDNESDAY MORNING. THE HEAVIEST SEAS WILL OCCUR THIS
  AFTERNOON AND EVENING.

* AREAS AFFECTED: SMALL CRAFT ADVISORY LEVEL WINDS AND SEAS WILL
  REMAIN MOSTLY BEYOND 4 NM OFFSHORE...BUT CLOSER TO THE COAST
  NEAR CAPE BLANCO.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ370-291115-
/O.CAN.KMFR.SE.W.0035.000000T0000Z-150730T1800Z/
/O.CAN.KMFR.SI.Y.0204.000000T0000Z-150730T1800Z/
/O.CAN.KMFR.SW.Y.0215.000000T0000Z-150730T1800Z/
/O.NEW.KMFR.SI.Y.0205.150729T0000Z-150731T0000Z/
/O.EXB.KMFR.SW.Y.0216.150729T0000Z-150731T0000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
303 PM PDT TUE JUL 28 2015

...SMALL CRAFT ADVISORY FOR WINDS AND SEAS IN EFFECT UNTIL 5 PM
PDT THURSDAY... 
...HAZARDOUS SEAS WARNING IS CANCELLED...


* WINDS: NORTH 20 TO 30 KT. THE STRONGEST WINDS WILL OCCUR IN 
  THE AFTERNOONS AND EVENINGS. WINDS WILL DIMINISH THURSDAY 
  MORNING. 

* SEAS: VERY STEEP WIND DRIVEN SEAS OF 8 TO 10 FEET...SUBSIDING
  TO 5 TO 7 FEET BY THURSDAY AFTERNOON. THE HEAVIEST SEAS WILL
  OCCUR IN THE AFTERNOONS AND EVENINGS.

* AREAS AFFECTED: THE ENTIRE ZONE WILL SEE SMALL CRAFT SEAS AND
  WINDS.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD


PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-291115-
/O.CAN.KMFR.SI.Y.0204.000000T0000Z-150730T1800Z/
/O.CAN.KMFR.SW.Y.0215.000000T0000Z-150730T1800Z/
/O.NEW.KMFR.SI.Y.0205.150729T0000Z-150730T0600Z/
/O.EXB.KMFR.SW.Y.0216.150729T0000Z-150730T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
303 PM PDT TUE JUL 28 2015

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 PM
PDT WEDNESDAY...


* WINDS: NORTH 15 TO 27 KT. THE STRONGEST WINDS WILL OCCUR IN 
  THE AFTERNOONS AND EVENINGS. WINDS WILL DIMINISH THURSDAY 
  MORNING. 

* SEAS: STEEP WIND DRIVEN SEAS OF 6 TO 9 FEET...SUBSIDING TO 4 TO
  6 FEET THURSDAY MORNING. THE HEAVIEST SEAS WILL OCCUR IN THE
  AFTERNOONS AND EVENINGS.

* AREAS AFFECTED: SMALL CRAFT WINDS AND SEAS WILL REMAIN MOSTLY 
  BEYOND 5 NM OFFSHORE...BUT WILL APPROACH THE COAST NEAR THE 
  CAPES.

* VIEW THE HAZARD AREA IN DETAIL AT
  HTTP://WEATHER.GOV/MEDFORD/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
1 follow-up statement
918 
WHUS76 KMFR 290910
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
210 AM PDT WED JUL 29 2015

PZZ376-292215-
/O.CAN.KMFR.GL.W.0030.000000T0000Z-150729T1500Z/
/O.EXT.KMFR.SI.Y.0205.000000T0000Z-150730T1800Z/
/O.EXT.KMFR.SW.Y.0216.000000T0000Z-150731T0600Z/
/O.CON.KMFR.SE.W.0036.000000T0000Z-150730T0600Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
210 AM PDT WED JUL 29 2015

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 AM PDT
   THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
   11 PM PDT THURSDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS
   EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE GALE
WARNING. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT
UNTIL 11 AM PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS IS NOW IN EFFECT UNTIL 11 PM PDT THURSDAY. A HAZARDOUS SEAS
WARNING REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS: NORTH 20 TO 30 KT WITH HIGHER GUSTS. THE STRONGEST WINDS
  WILL OCCUR THIS AFTERNOON AND EVENING.

* SEAS: VERY STEEP WIND DRIVEN SEAS 8 TO 10 FEET...SUBSIDING TO 6
  TO 8 FEET BY THURSDAY AFTERNOON. THE HEAVIEST SEAS WILL OCCUR
  THIS AFTERNOON AND EVENING.

* AREAS AFFECTED: HAZARDOUS SEAS WILL GENERALLY OCCUR BEYOND 20 NM
  OFFSHORE WITH SMALL CRAFT ADVISORY SEAS OVER THE REMAINDER OF
  THE AREA. SMALL CRAFT ADVISORY WINDS WILL AFFECT THE ENTIRE AREA.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ350-356-292215-
/O.EXT.KMFR.SW.Y.0216.000000T0000Z-150731T0600Z/
/O.CON.KMFR.SI.Y.0205.000000T0000Z-150730T0600Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
210 AM PDT WED JUL 29 2015

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
   11 PM PDT THURSDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 PM
   PDT THIS EVENING...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT
UNTIL 11 PM PDT THURSDAY. A SMALL CRAFT ADVISORY FOR WINDS
REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. 

* WINDS: NORTH 20 TO 25 KT. THE STRONGEST WINDS WILL OCCUR IN 
  THE AFTERNOONS AND EVENINGS. WINDS WILL DIMINISH THURSDAY 
  MORNING. 

* SEAS: STEEP WIND DRIVEN SEAS OF 6 TO 9 FEET. THE HEAVIEST SEAS
  WILL OCCUR IN THE AFTERNOONS AND EVENINGS.

* AREAS AFFECTED: SMALL CRAFT ADVISORY LEVEL WINDS AND SEAS WILL
  REMAIN MOSTLY BEYOND 5 NM OFFSHORE...BUT CLOSER TO THE COAST
  NEAR CAPE BLANCO.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

PZZ370-292215-
/O.EXT.KMFR.SI.Y.0205.000000T0000Z-150730T1800Z/
/O.EXT.KMFR.SW.Y.0216.000000T0000Z-150731T0600Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
210 AM PDT WED JUL 29 2015

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 AM PDT
   THURSDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
   11 PM PDT THURSDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 AM
PDT THURSDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW
IN EFFECT UNTIL 11 PM PDT THURSDAY. 

* WINDS: NORTH 20 TO 30 KT. THE STRONGEST WINDS WILL OCCUR THIS
  AFTERNOON AND EVENING. WINDS WILL DIMINISH THURSDAY MORNING.

* SEAS: STEEP WIND DRIVEN SEAS OF 5 TO 8 FEET. THE HEAVIEST SEAS
  WILL OCCUR THIS AFTERNOON AND EVENING.

* AREAS AFFECTED: SMALL CRAFT ADVISORY LEVEL WINDS AND SEAS WILL
  REMAIN MOSTLY BEYOND 5 NM OFFSHORE...BUT CLOSER TO THE COAST
  NEAR CAPE BLANCO.

* VIEW THE HAZARD AREA IN DETAIL AT 
  HTTP://WEATHER.GOV/MEDFORD/HAZARD 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Jul 28, 2:41 PM PDT, 22 minutes earlier.

Area forecast discussion, Jul 28, 2:41 PM PDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
241 PM PDT TUE JUL 28 2015

.SHORT TERM...A WARMING AND DRYING TREND WILL CONTINUE WITH THE
THERMAL TROUGH ANCHORED ALONG THE COAST UP TO AROUND CAPE BLANCO.
EXPECT A WARM NIGHT FOR THE BROOKINGS AREA WITH WEDNESDAY'S HIGH
IN THE MID 90S AT BROOKINGS THROUGH WEDNESDAY. THE THERMAL TROUGH
IS EXPECTED TO MOVE INLAND WEDNESDAY AND THIS WILL USHER IN
SEVERAL DAYS OF VERY WARM TEMPERATURES INLAND WITH HIGHS IN THE
105-110 RANGE FOR VALLEYS WEST OF THE CASCADES. MID LEVEL MOISTURE
IN THE 700-500 MB LAYER WILL SPREAD NORTH INTO SOUTHERN OREGON AS
EARLY AS THURSDAY AND WE SAY MORE CUMULUS CLOUDS ON THURSDAY. WE
HAVE INTRODUCED A CHANCE OF SHOWERS AND THUNDERSTORMS ON FRIDAY AS
MORE MOISTURE SPREADS INTO OUR AREA BUT ANY STORM THAT FORMS ON
FRIDAY SHOULD BE CONFINED TO THE MOUNTAINS. /FB

.LONG TERM...(SATURDAY THROUGH TUESDAY). DURING THIS PERIOD THE
UPPER LEVEL RIDGE WILL BE ENTRENCHED ALONG THE WEST COAST.
SOUTHERLY FLOW WILL BRING MORE MID LEVEL MOISTURE INTO THE AREA.
THIS WILL INCREASE THE CHANCE OF SHOWERS AND THUNDERSTORMS. BOTH
THE GFS AND THE ECMWF ARE CONSISTENT WITH THIS TREND. HOW STRONG
THESE STORMS ARE DEPEND ON THE STRENGTH OF ANY SHORT WAVE
DISTURBANCE THAT WILL MOVE INTO OUR AREA AND THIS IS SOMETHING
THAT MODELS ARE NOT VERY GOOD AT PINPOINTING THIS FAR OUT. AS A
RESULT WE HAVE BROADBRUSHED THE UNSTABLE AREA FOR NOW. TEMPERATURES
WILL CONTINUE TO BE WARM BUT MAY BE MODERATED A BIT DUE TO
INCREASED CLOUD COVER. /FB

&&

.AVIATION...FOR THE 28/18Z TAF CYCLE...VFR CONDITIONS WILL PERSIST
ACROSS THE FORECAST AREA THROUGH TONIGHT. GUSTY AFTERNOON AND
EVENING NORTH WINDS ARE EXPECTED ALONG AND NEAR THE COAST THIS
AFTERNOON AND EVENING. IN ADDITION...GUSTY NORTHEAST TO EAST WINDS
TONIGHT OVER HIGHER TERRAIN FROM THE CASCADES WEST WILL CREATE SOME
TURBULENCE THERE.

&&

.MARINE...UPDATED 230 PM PDT TUESDAY 28 JULY 2015...A STRONG THERMAL
TROUGH NEAR THE COAST WILL WEAKEN THROUGH FRIDAY...WHEN IT WILL MOVE
INLAND. STRONG NORTH WINDS AND HEAVY WIND-DRIVEN SEAS WILL PEAK THIS
AFTERNOON AND EVENING...THEN GRADUALLY SUBSIDE THROUGH LATE IN THE
WEEK.  REDUCED WINDS SLIGHTLY FOR THIS AFTERNOON AND EVENING AS BUOY
15 WAS REPORTING WEAKER WINDS.  STILL EXPECTING GALES AND HAZARDOUS
SEAS FOR THE OUTER WATERS SOUTH OF CAPE BLANCO UNTIL WEDNESDAY
MORNING. /SMITH

&&

.FIRE WEATHER...UPDATED 100 PM PDT TUESDAY 28 JULY 2015...A STRONG
SURFACE THERMAL TROUGH NEAR THE COAST WILL PERSIST THROUGH WEDNESDAY
MORNING. STRONG NORTH WINDS ARE SURFACING IN THE ILLINOIS VALLEY
THIS AFTERNOON...AND A RED FLAG WARNING CONTINUES FOR THAT AREA.
TONIGHT THROUGH WEDNESDAY THE RED FLAG WARNING AREA IS EXPANDING TO
COVER JACKSON COUNTY AND THE CASCADES AND SISKIYOUS. FORECAST TRENDS
GENERALLY SHOW 10 TO 20 PERCENT LOWER HUMIDITIES WEDNESDAY MORNING
IN THE RED FLAG WARNING AREAS COMPARED TO TUESDAY MORNING. HIGH
RESOLUTION MODELS SHOW VERY DRY AIR INTRUDING INTO THE UMPQUA
PORTION OF THE CASCADES AS WELL...ALTHOUGH EASTERLY WINDS THERE ARE
NOT AS STRONG AS WHAT IS EXPECTED ACROSS THE GAPS THROUGH THE
CASCADES. WE HAVE MAINTAINED THE RED FLAG WARNING FOR EXTREME
SOUTHWESTERN OREGON THROUGH 2PM WEDNESDAY DUE TO EXPECTED LINGERING
GUSTY WINDS AND VERY LOW HUMIDITIES IN THAT AREA...BEFORE WINDS
WEAKEN LATER IN THE AFTERNOON.

VERY HOT CONDITIONS WILL DEVELOP INLAND WEDNESDAY...AND THE HOT
TEMPERATURES WILL PERSIST INTO THE WEEKEND. ALSO EXPECT WARMER THAN
NORMAL TEMPERATURES ALONG THE COAST TUESDAY AND WEDNESDAY.

THUNDERSTORMS MAY DEVELOP OVER THE HIGHER TERRAIN AS EARLY AS FRIDAY
AFTERNOON. MODELS SHOW SOME TYPE OF IMPULSE MOVING SOUTH TO NORTH
OVER THE FORECAST AREA LATE FRIDAY...PROVIDING AN ENHANCE CHANCE FOR
THUNDERSTORMS. LONG RANGE GUIDANCE SHOWS INCREASING MOISTURE IN THE
700 TO 500 MB LAYER...AND THUNDERSTORMS CHANCES WILL CONTINUE INTO
THE WEEKEND. NOTE THAT ANY LIGHTNING THAT OCCURS LATE THIS WEEK OR
THIS WEEKEND WILL BE ACCOMPANYING OR FOLLOWING AN EXTREMELY HOT AND
DRY WEATHER PATTERN...AND THUS COULD CAUSE SIGNIFICANT IMPACTS.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 2 PM PDT WEDNESDAY FOR ORZ618>620.
     HEAT ADVISORY UNTIL 1 PM PDT THURSDAY FOR ORZ022.
     HEAT ADVISORY FROM 1 PM WEDNESDAY TO 11 PM PDT SATURDAY FOR
     ORZ023.
     RED FLAG WARNING FROM 11 PM THIS EVENING TO 11 AM PDT WEDNESDAY
     FOR ORZ617.
     RED FLAG WARNING FROM 11 PM THIS EVENING TO 11 AM PDT WEDNESDAY
     FOR ORZ621>623.
     HEAT ADVISORY FROM 1 PM WEDNESDAY TO 1 PM PDT SATURDAY FOR
     ORZ024-026.

CA...RED FLAG WARNING UNTIL 11 AM PDT WEDNESDAY FOR CAZ280.
     HEAT ADVISORY FROM 1 PM WEDNESDAY TO 1 PM PDT SATURDAY FOR
     CAZ080-081.

PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 AM PDT THURSDAY FOR
     PZZ350-356-370-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 AM PDT THURSDAY
     FOR PZZ350-356-370-376.
     HAZARDOUS SEAS WARNING UNTIL 8 AM PDT WEDNESDAY FOR
     PZZ356-370-376.
     GALE WARNING UNTIL 8 AM PDT WEDNESDAY FOR PZZ376.

FJB/FJB/NSK

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 28, 2:30 AM PDTSmall Craft Advisory for Hazardous SeasMFR37 hr
Jul 28, 3:03 PM PDTHazardous Seas WarningMFR24 hr
Jul 28, 3:03 PM PDTSmall Craft Advisory for WindsMFR24 hr

Nearby

Gale Warnings in Oregon, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.